# SDR CA970421048

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: P94812203C
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)BOOST PUMP INTERNAL FAILURE PRODUCING ALUMINUM FILINGS IN AIRFRAME FUEL FILTER.
